What should I do ? How can I correct my dosage ?
Let´s see if I get it:
You took on your first day 6 pills and you were supposed to take only one, so you took 24 mgs. instead of taking 4mgs., that is 20mgs. more that you must not have taken, I suggest you call the Poison Help line at 1-800-222-1222, and tell them if there is any sign of intoxication.
What happens if I overdose?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.
An overdose of methylprednisolone is not expected to produce life threatening symptoms. However, long term use of high steroid doses can lead to symptoms such as thinning skin, easy bruising, changes in the shape or location of body fat (especially in your face, neck, back, and waist), increased acne or facial hair, menstrual problems, impotence, or loss of interest in sex.
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2014 • 1 answer
Posted 7 Sep 2015 • 0 answers
Posted 27 Dec 2016 • 0 answers
MethylPREDNISolone Dose Pack - 2nd day of dose pack, face is burning and flushed; only could sleep 2
Posted 8 Jan 2017 • 0 answers
Posted 19 Nov 2017 • 1 answer